Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have cold, late period, orange discharge. What could this be?

Hey im sick with and cold and even thought it may not be relevant i just want to make sure so my cycle is 1 day late not too bad but when i went to the restroom and i wiped it was just orage that gushed out didnt even look like blood at first looked like discharge but like and bright orange color made me really nervous what could this be?
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Any general illness can alter the menstrual cycle by affecting hormonal levels. So that could be one cause for your delayed periods. Actually one day late should not be considered as delayed periods. If your periods delay for more than one week then only that should be evaluated.
Just before periods these type of discharge can be seen, because of mixing of blood with mucus or vaginal discharge.
No need to worry possibly your periods will start soon.
Take care.

Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor